# SDR RAIA970619

- Difficulty date: June 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 217
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 8260121
- Condition: Failed
- Location: Rt Engine
- Part time: 8,943 hours
- Stage of operation: CL
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

STL - FLT 7156 - RIGHT GENERATOR FELL OFF-LINE DURING CLIMB.  MAINTENANCE REPLACED RIGHT STARTER GENERATOR.  (X)
